MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS
Model Number ZCB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Vitrectomy (2643); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Gender/sex: unknown, information not provided.Date of event: unknown, not provided.If implanted; give date: unknown, not provided, as iol implant date was not provided.If explanted; give date: unknown, not provided, as iol explant date was not provided.(b)(4).Attempts were made to contact the customer account requesting additional information however, to date no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported a zcb00 25.0 diopter intraocular lenses (iol) was explanted from the patient¿s ocular sinister (left eye) due to the patient¿s eye anatomy being unable to support the zcb00 lens.It was reported a vitrectomy was performed and the patient was left aphakic for two (02) weeks to heal.Patient returned on a later surgery date and an anterior chamber (ac) iol was inserted using the appropriate cartridge and injector.This report captures the nonfocal explant event.The reported multifocal explant will be captured in a separate report.No additional information was provided to johnson & johnson surgical vision.
 
Additional Manufacturer Narrative
Additional information device available for evaluation: yes.Returned to manufacturer on: 02/21/2019.Device evaluated by manufacturer: yes.Device returned to manufacturer: yes.Device evaluation: the product was received inside its original box and daisy wheel.The lens was cut in half, most probably to aid in explant.Due to the condition of the lens, further analysis is not possible.The reported issue was not verified.Manufacturing records review: the manufacturing records for the product were reviewed, the product was manufactured and released according to specification.Historical data analysis: a search revealed that no additional/similar (as applicable) complaints for this order number have been received.Labeling review: the directions for use (dfu) were reviewed, the dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.Conclusion: as a result, of the investigation there is no indication of a product malfunction or product quality deficiency.The reported issue was not verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Corrected data: if implanted; give date: in the initial mdr this field was inadvertently left blank.The date of implant is (b)(6) 2019.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS 1-PIECE
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8388239
Report Number9614546-2019-00184
Device Sequence Number1796336
Product Code HQL
UDI-Device Identifier05050474531819
UDI-Public(01)05050474531819(17)220204
Combination Product (Y/N)Y
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/09/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/04/2022
Device Model NumberZCB00
Device Catalogue NumberZCB0000250
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2019
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 02/07/2019
Supplement Date Received by Manufacturer03/04/2019
03/20/2019
10/25/2020
Initial Report FDA Received Date03/04/2019
Supplement Report FDA Received Date03/05/2019
04/12/2019
11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005